Join Evolutionary Forums


needtobuildmuslce.com
domestic-supply.com
puritysourcelabs.ru
sarms.forsale
bannednutrition.com
Results 1 to 8 of 8

Thread: feeling blood sugar issues on HGH?

  1. #1
    Newbie Brother
    Join Date
    Mar 2020
    Posts
    19
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews

    feeling blood sugar issues on HGH?

    I'm on track to Upping HGH to 5ius a day slowly and now the past 2 days i started to get some hypo issues. seeing blind spots, headaches, and being sick to my stomach. I always drink fruit juice and a shake and it starts going away. should i be preloading on carbs or carbing up before injecting to help with this?

  2. #2
    Moderator Mobster's Avatar
    Join Date
    Apr 2017
    Posts
    24,605
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Try lowering the HGH.

    PSL Ambassador - Tried, Tested, Trusted.

  3. #3
    Moderator stevesmi's Avatar
    Join Date
    Aug 2013
    Posts
    50,423
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    2iu's should be the max to using hgh unless you want to be a pro.

    anything more then you are opening yourself up to side effects
    Now taking clients for 1 on 1 consults
    Looking for a steroid source? click> https://www.evolutionary.org/forums/...iii-59858.html
    http://goo.gl/kDk0zS <save 10% on bloodwork
    http://goo.gl/bVJ44F <supp store deals
    https://goo.gl/Vy5WA7 <Ebooks 4sale

  4. #4
    EVO V.I.P. MONSTRO's Avatar
    Join Date
    May 2020
    Location
    Portugal
    Posts
    458
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    5ius is not that huge dosage mostly if is not from pharmacy local, and yes hgh give signs of hypo but is easy to support and you will not die from it like from insulin . Anything have side effects even drink excess water . I do 5ius fasted go to cardio and after eat my rice and eggs .

  5. #5
    EVO V.I.P. cbbram's Avatar
    Join Date
    Jun 2015
    Posts
    6,825
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    yes HGH will affect blood glucose levels...
    Message me on Wickr private messenger for consultations and PED sources.

    SARMS4SALE https://sarms.forsale

    Purity Source Labs https://puritysourcelabs.ru

  6. #6
    EVO V.I.P. Tazz's Avatar
    Join Date
    Feb 2019
    Posts
    2,549
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    lower the dose

  7. #7
    Growing Moderator Masonic Bodybuilder's Avatar
    Join Date
    Dec 2014
    Location
    Canada
    Posts
    24,378
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    HGH does effect your blood sugar so you have to decide what is more important to you. Either lower your dose or you will continue to have to deal with some level of side effect.
    ***Canadians, hit me up on Wickr Mobile (MasonicBB) for my steroid source***




  8. #8
    EVO V.I.P. MONSTRO's Avatar
    Join Date
    May 2020
    Location
    Portugal
    Posts
    458
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    HGH can lower blood sugar yes but not dangerous, you can fell the same when you do cardio fasted ( some people handle , some not ) . I fell very good

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •